Scared, but very excited

Discussion in 'Duromine Questions and Answers' started by jenakay, Oct 1, 2014.

  1. jenakay

    jenakay New Member
    Registered

    Joined:
    Oct 1, 2014
    Messages:
    2
    Likes Received:
    0
    i its my second day and my body is in shock, i have the dizzy spells, my first restless night, and a headache that just don't want to go away.
    Please do tell me does it get worse or better. Im scared but im ready to loose the weight
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,160
    Likes Received:
    853
    Hi, Jena.
    Do you eat? I believe if you stopped eating normally (thinking this may speed up your weight loss) then I understand why you got dizzy spells and headache. Or it could be the pills, it may cause such effects for a couple of days. Take the pill early in the morning and drink water. This might help to get rid of headaches. Good luck and let us know.
     
  3. jenakay

    jenakay New Member
    Registered

    Joined:
    Oct 1, 2014
    Messages:
    2
    Likes Received:
    0
    Hi Kate

    thanks for the reply, my doctor changed my diet to vegan and i struggle a bit as i am not a good eater when it comes to eat breakfast and lunch. i have for years lived on tea and supper. The symptoms Is getting better this week and i hope it will stay this way. For my 8 days on duromine i have lost 5.3 kg and that to me is great. Thanks alot
     
  4. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,160
    Likes Received:
    853
    Yeah)) breakfast is my struggle too. I used to take either a yogurt, or a small container with oats/raisins/nuts/jam porridge to the office every day. So when I felt like wanna snack later by 9-10 a.m. - I could easily eat it. With time, it becomes a habit, you know.
    Good to know your bad symptms are getting down, so I wish you to have none by the end of the next week ;)
    And girl - 5.3 kg per 8 days! Wow! Congrats!
     
Loading...